# SDR SWIA200515698

- Difficulty date: October 15, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 634 hours, 428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS COME ON WHEN COCKPIT SWITCH IS ARMED AND F/A SWITCH IS OFF.  RESET BREAKER.  OPERATIONAL CHECK GOOD OF EMERGENCY LIGHTS IAW CRJ AMM CHAP 33-51-00.
